Advanced

The dual of a Bergman space on simply connected domains

Hedenmalm, Håkan LU (2002) In Journal d'Analyse Mathematique 88. p.311-335
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal d'Analyse Mathematique
volume
88
pages
311 - 335
publisher
Magnes Press
external identifiers
  • wos:000182274900011
  • scopus:0036937593
ISSN
1565-8538
language
English
LU publication?
yes
id
6961966b-d85d-4f1e-9a0e-daeb361c774a (old id 313039)
date added to LUP
2007-10-15 09:29:48
date last changed
2017-08-13 03:36:00
@article{6961966b-d85d-4f1e-9a0e-daeb361c774a,
  author       = {Hedenmalm, Håkan},
  issn         = {1565-8538},
  language     = {eng},
  pages        = {311--335},
  publisher    = {Magnes Press},
  series       = {Journal d'Analyse Mathematique},
  title        = {The dual of a Bergman space on simply connected domains},
  volume       = {88},
  year         = {2002},
}